ACM DL

Journal of the ACM (JACM)

Menu

Search Issue
enter search term and/or author name

Archive


Journal of the ACM (JACM), Volume 25 Issue 4, Oct. 1978

Some Matching Problems for Bipartite Graphs
Steven L. Tanimoto, Alon Itai, Michael Rodeh
Pages: 517-525
DOI: 10.1145/322092.322093

Self-Organizing Binary Search Trees
Brian Allen, Ian Munro
Pages: 526-535
DOI: 10.1145/322092.322094

On the Average Number of Maxima in a Set of Vectors and Applications
J. L. Bentley, H. T. Kung, M. Schkolnick, C. D. Thompson
Pages: 536-543
DOI: 10.1145/322092.322095

The Analysis of Hashing Techniques That Exhibit k-ary Clustering
Leo J. Guibas
Pages: 544-555
DOI: 10.1145/322092.322096

Lower Bounds for Selection in X + Y and Other Multisets
Donald B. Johnson, Samuel D. Kashdan
Pages: 556-570
DOI: 10.1145/322092.322097

Noncounting Context-Free Languages
S. Crespi-Reghizzi, G. Guida, D. Mandrioli
Pages: 571-580
DOI: 10.1145/322092.322098

Fast Algorithms for Manipulating Formal Power Series
R. P. Brent, H. T. Kung
Pages: 581-595
DOI: 10.1145/322092.322099

Two-Commodity Flow
Alon Itai
Pages: 596-611
DOI: 10.1145/322092.322100

On Preemptive Scheduling of Unrelated Parallel Processors by Linear Programming
E. L. Lawler, J. Labetoulle
Pages: 612-619
DOI: 10.1145/322092.322101

Exact Aggregation in Exponential Queueing Networks
Hendrik Vantilborgh
Pages: 620-629
DOI: 10.1145/322092.322102

Path Calculus in Program Verification
Daniel Brand
Pages: 630-651
DOI: 10.1145/322092.322103

Assignment Commands with Array References
Peter J. Downey, Ravi Sethi
Pages: 652-666
DOI: 10.1145/322092.322104

Conditional Expressions with Equality Tests
Ravi Sethi
Pages: 667-674
DOI: 10.1145/322092.322105

Partitioning the Period of a Class of m-Sequences and Application to Pseudorandom Number Generation
A. C. Arvillias, D. G. Maritsas
Pages: 675-686
DOI: 10.1145/322092.322106

Corrigendum: `` Lower Bounds and Reductions Between Grammar Problems''
Harry B. Hunt, III, Thomas G. Szymanski
Pages: 687-688
DOI: 10.1145/322092.322107